Previous |  Up |  Next

Article

References:
[1] Etgen G. J., Lewis R. T.: Positive functionals and oscillation criteria for second order differential systems. Proc. Edinburgh Math. Soc., to appear. MR 0560991 | Zbl 0429.34032
[2] Etgen G. J., Pawlowski J. F.: Oscillation criteria for second order selfadjoint differential systems. Pacific J. Math., 66 (1976), 99-110. DOI 10.2140/pjm.1976.66.99 | MR 0440147
[3] Etgen G. J., Pawlowski J. F.: A comparison theorem and oscillation criteria for second order differential systems. Pacific J. Math., 72 (1977), 59-69. DOI 10.2140/pjm.1977.72.59 | MR 0450675 | Zbl 0373.34016
[4] Hartman P.: Ordinary Differential Equations. John Wiley and Sons, New York, 1964. MR 0171038 | Zbl 0125.32102
[5] Hayden T. L., Howard H. C: Oscillation of differential equations in Banach spaces. Annali di Matematica Рurа ed Applicata, 85 (1970), 383-394. DOI 10.1007/BF02413547 | MR 0267235 | Zbl 0198.13102
[6] Hille E.: Nonoscillation theorems. Trans. Amer. Math. Soc., 64 (1948), 234-252. DOI 10.1090/S0002-9947-1948-0027925-7 | MR 0027925
[7] Hille E.: Lectures on Ordinary Differential Equations. Addison-Wesley Publishing Company, Reading, Mass., 1969. MR 0249698 | Zbl 0179.40301
[8] Leighton W.: On selfadjoint differential equations of second order. J. London Math Soc., 27 (1952), 37-47. DOI 10.1112/jlms/s1-27.1.37 | MR 0046506
[9] Noussair E. S.: Differential equations in Banach spaces. Bull. Austrailian Math. Soc., 9 (1973), 219-226. DOI 10.1017/S0004972700043112 | MR 0348219 | Zbl 0258.34055
[10] Reid W. T.: Ordinary Differential Equations. John Wiley and Sons, New York, 1971. MR 0273082 | Zbl 0212.10901
[11] Reid W. T.: Riccati Differential Equations. Mathematics in Science and Engineering. Volume 86, Academic Press, New York, 1972. MR 0357936
[12] Rickart С. E.: General Theory of Banach Algebras. Van Nostrand, New York, 1960. MR 0115101 | Zbl 0095.09702
[13] Swanson C. A.: Comparison and Oscillation Theory of Linear Differential Equations. Mathematics in Science and Engineering. Volume 48, Academic Press, New York, 1968. MR 0463570
[14] Taam С. T.: Nonoscillatory differential equations. Duke Math. J., 19 (1952), 493-497. DOI 10.1215/S0012-7094-52-01951-0 | MR 0051994
[15] Williams С. M.: Oscillation phenomena for linear differential systems in a $B^*$-algebra. Ph. D. dissertation, University of Oklahoma, 1971.
[16] Wintner A.: A criterion of oscillatory stability. Quart. Appl. Math., 7 (1949), 115-117. MR 0028499 | Zbl 0032.34801
[17] Wintner A.: On the comparison theorem of Kneser-Hille. Math. Scand., 5 (1957), 255-260. MR 0096867 | Zbl 0080.29801
Partner of
EuDML logo